# SDR ASAA2015040211222

- Difficulty date: April 2, 2015
- Submitted: April 6, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 5,545 hours, 1,838 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TAXIING OUT, ON RECALL LT PACK LIGHT ILLUMINATES, GOES OUT WITH RECALL. WITH MEL 21-5D ALREADY APPLIED, MAINTENANCE CONTROL HAD US RETURN TO GATE.  ACFT GROUNDED. ACCOMPLISHED BITE TEST OF LT PACK/ZONE TEMP CONTROLLER IAW AMM 21-61-00-700-806-002. ALL OPS TESTS AND VERIFY CHECK NORMAL.  NO DEFECTS NOTED.
